# SDR CA990707074

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2E1
- Engine: Pwa JT8D9A
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Tru
- Part number: 2299
- Condition: Shorted
- Location: Nr 2 Epr
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT RETURNED TO GATE DUE TO NR 2 EPR INDICATOR STUCK AT 1.60 EPR.   NR 2 EPD TRANSFORMER RECTIFIER WAS TRIPPING CIRCUIT BREAKER.  HAD SMOKE IN AREA.   REPLACED TRANSFORMER.
